# SDR IXXA07SMN210S

- Difficulty date: August 13, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Dented
- Location: Bs 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, ACCESS CMPT CORROSION ON BEAM AT STA 50.000 AND RBL 35".
